# SDR 2022FA0000518

- Difficulty date: May 20, 2022
- Submitted: September 18, 2022
- Operation: General aviation
- Aircraft: N79074
- Make and model: Cessna 182P
- Aircraft serial: 18261790
- Aircraft time: 4,195 hours
- Engine: Cont O470R
- Engine time: 151 hours
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 41951
- Part serial: 18261790
- Condition: Deformed
- Location: Zone 100
- Part time: 3,195 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDUCT OF AD 2011-10-9, THE AD STATES:"INSPECT THE DIAMETER OF EACH SEAT LOCKING PIN ENGAGEMENT HOLE.. .THE MOST USED HOLES DO NOT HAVE A "DIAMETER", BUT INSTEAD HAVE A HOLE THAT IS ELLIPTICAL IN SHAPE. THUS, MEASUREMENTS FORE AND AFT AND PORT TO STARBOARD MUST BE USED. MAY A MECHANIC ASSUME TO AVERAGE THE MINOR AXIS WITH THE MAJOR AXIS TO DETERMINE A "DIAMETER"? OR POSSIBLY, USE THE GREATEST DIMENSION?
